# SDR SWAA2022061716139

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR STRAP BS 767+5 RBL 12 WL 156 / [01] EVALUATED CORROSION ON FLOOR STRAP BS 767+5 RBL 12 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] RECEIVED NEW AFT CARGO BAY FLOOR STRAP BS 767+5 RBL 12 WL 156 ON PO # 867103 INSTALL WELL BE ON CARD # TTG8Q00C7Z9K;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.;[05] VERIFIED MEASUREMENTS
